# SDR R61A201407290935

- Difficulty date: May 31, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Zone 200
- Part time: 11,735 hours, 11,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON FUSELAGE SKIN PANEL BS 281 - 321 STRINGERS 10-13P.  MAINTENANCE REPAIRED IAW RD 8/4-53-2982, ISSUE 2.
